# SDR IPXA2022083085765

- Difficulty date: August 21, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 24,388 hours, 15,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLH KRUEGER FLAP WELL WEB SUPPORT O/B OF THE ACTUATOR IS CRACKED.REMOVED AND REPLACED PER SRM  51-40-21
